English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Obstructions to the existence of fold maps

MPS-Authors
/persons/resource/persons236105

Sadykov,  Rustam
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Sadykov_obstructions_2010.pdf
(Any fulltext), 259KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sadykov, R., Saeki, O., & Sakuma, K. (2010). Obstructions to the existence of fold maps. Journal of the London Mathematical Society. Second Series, 81(2), 338-354. doi:10.1112/jlms/jdp072.


Cite as: http://hdl.handle.net/21.11116/0000-0004-248C-6
Abstract
There is no abstract available